It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

****sucks

page: 2
2
<< 1   >>

log in

join
share:

posted on Feb, 4 2009 @ 02:09 AM
link   
Booze dude, and something from the pam family.
I'm not a doctor, and I'm sorry you're going through this, but this may help.

Alcohol combined with Clonazepam or Diazepam should alleviate the tremors. Of course you should speak to your doctor before trying this, and it's a short term solution as opposed to a surgical solution that carries higher risks.

I'd be far more suspicious of a trial drug over products on the market that have known results with long term studies available to anyone that wants to search web.

Look at every option before you make a decision.

Good luck mate, whatever path you take....




posted on Feb, 4 2009 @ 05:35 AM
link   
reply to post by bodrul
 


If ever you need to talk, lemme know, ok Bodrul? We're all here for ya. We just want ya to know that.

TheBorg - Trent



posted on Feb, 4 2009 @ 07:54 AM
link   
I gotta tell ya...this is no offense to the above psoters...please don't take Valium and alcohol especially when you have a disorder such as this

-Kyo



posted on Feb, 4 2009 @ 08:51 AM
link   
reply to post by anxietydisorder
 


i dont drink :shk: (religous reasons)
when speaking to my doc she told me of one her paitents who died from over drinking due to this,



posted on Feb, 4 2009 @ 09:56 AM
link   
I just read this bod.

I wish you all the best while dealing with this. It's not fair and I'm sorry that you are going through this.

Of course your ATS family wants only the best for you. My prayer is that the doctors will be wise and compassionate and that you my friend will find all of the strength and determination to overcome this.

Please keep us all posted on your progress. All we can offer is our prayers, positives thoughts and support. You have that!

Rush



posted on Feb, 4 2009 @ 09:59 AM
link   
that's just fine

I was just saying Valium and booze is very dangerous

I do pray things go well

good luck

-Kyo



posted on Feb, 4 2009 @ 10:19 AM
link   
Bodrul,

I am very sorry that you're going through this... You are in my thoughts and in my prayers.

As it's been said before; We're all here, and we're all pulling for you.

- Carrot



posted on Feb, 4 2009 @ 12:53 PM
link   
Everything in moderation folks. :shk:
Even drinking too much water can harm you, and so can almost any medication if you take it wrong.

I can't control my tremors to the point I'm unable to use my computer keyboard at times. My doctor has me on 1mg Clonazepam twice daily and has no problem with some moderate drinking to assist with the shaking in my hands and head, plus to alleviate panic attacks.

It's quite safe if taken in the proper amounts, and Valium is one of the most studied drugs on the planet. It used to hold the title of most prescribed medication in the world.
And as I said in my last post, bodrul should speak to his doctor about this first.

Does your religion allow alcohol for medicinal purposes ?



posted on Feb, 4 2009 @ 01:09 PM
link   

Originally posted by anxietydisorder
Everything in moderation folks. :shk:
Even drinking too much water can harm you, and so can almost any medication if you take it wrong.

I can't control my tremors to the point I'm unable to use my computer keyboard at times. My doctor has me on 1mg Clonazepam twice daily and has no problem with some moderate drinking to assist with the shaking in my hands and head, plus to alleviate panic attacks.

It's quite safe if taken in the proper amounts, and Valium is one of the most studied drugs on the planet. It used to hold the title of most prescribed medication in the world.
And as I said in my last post, bodrul should speak to his doctor about this first.

Does your religion allow alcohol for medicinal purposes ?


Kyo- is right. The combination of alcohol and a tranqulizer can be deadly.
Everyone's body responds differently to medications. What might work for you could seriously harm someone else.

As a professional in the medical field I strongly advise against this.

Bodrul, I'm sure this is a very difficult time for you and your family, please know you all are in my prayers.

Pax


[edit on 4-2-2009 by paxnatus]



posted on Feb, 5 2009 @ 09:53 AM
link   
reply to post by anxietydisorder
 


dont know if it does or not
bloody pills (1/3) of it is enough to make me light headed



new topics

top topics



 
2
<< 1   >>

log in

join